# SDR DALA2015090105389

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 70,599 hours, 31,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 8 ABC.  CONNECTED FEEDER WIRES AT SEAT DISCONNECT.  OPS NORMAL.
